# SDR UIEA201805250953

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,269 hours, 16,408 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Not Reported
- Location: Right Fwd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW COMPLIED WITH IAW FIM 30-41. BITE CHECK LRU. NO FAULTS FOUND AT THIS TIME. OPS CHECKED GOOD IAWAMM 30-41-00.
